Asymptotic behavior of linear impulsive integro-differential equations

AKHMET M., Tleubergenova M. A., YILMAZ O.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.4, pp.1071-1081, 2008 (SCI-Expanded) identifier identifier


Asymptotic equilibria of linear integro-differential equations and asymptotic relations between solutions of linear homogeneous impulsive differential equations and those of linear integro-differential equations are established. A new Gronwall-Bellman type lemma for integro-differential inequalities is proved. An example is given to demonstrate the validity of one of the results. (c) 2008 Elsevier Ltd. All rights reserved.